Domain Decomposition for Quasi-Periodic Scattering by Layered Media via Robust Boundary-Integral Equations at All Frequencies

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Pérez-Arancibia, C

Published Date

  • June 2019

Published In

Volume / Issue

  • 26 / 1

Start / End Page

  • 265 - 310

Published By

Electronic International Standard Serial Number (EISSN)

  • 1991-7120

International Standard Serial Number (ISSN)

  • 1815-2406

Digital Object Identifier (DOI)

  • 10.4208/cicp.oa-2018-0021